# SDR DALA2019040432185

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1014017) DURING INSPECTION FOUND CRACK STRINGER 27L AT LEVEL BULHEAD BS 727 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON STR.27L LOC FROM BS 727 TO BS 727A AS PER PRI 576236-14 REVISION 0 AND 1 AND ERA 576236-14 REV. ORIGINAL.
